# SDR RRXA11438

- Difficulty date: July 30, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 5754761502
- Condition: Damaged
- Location: Sta 1140 L31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND FRAME AT STA 1140 L31L TO L34R WITH NUMEROUS MISDRILLED HOLES.  *** CORRECTIVE ACTION *** REPLACED FRAME AT STA 1140 L31L TO L34R DUE TO MUMEROUS MISDRILLED HOLES PER DHSK 873-816
